# SDR DALA2017102807825

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS PLATES 620CT AND 520CT. CORROSION LEVEL 2. FUEL ACCESS PLATES 520CT AND 620CT (P/N 3912757-503) WERE REPLACED BY NEW PER SRM 57-10-01 AND IPC 57-22-01 ITEM 065.
